MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804325-12
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty to remove; however, difficulty to remove the device post deployment can be affected by numerous factors including, but not limited to, inadequate balloon refold, interaction with the deployed stent, patient anatomical morphology, and/or interaction with other devices.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported the xience skypoint stent delivery system was advanced to the target lesion and the stent was deployed at 12 atmospheres.After stent deployment, there was difficulty removing the balloon from the stent implant.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12365049
Report Number2024168-2021-07508
Device Sequence Number4535427
Product Code NIQ
UDI-Device Identifier08717648233302
UDI-Public08717648233302
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2023
Device Model Number1804325-12
Device Catalogue Number1804325-12
Device Lot Number1030841
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1